Notre Dame Journal of Formal Logic

Constructively nonpartial recursive functions.

Bruce M. Horowitz

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 21, Number 2 (1980), 273-276.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883046

Zentralblatt MATH identifier
0394.03043

Mathematical Reviews number (MathSciNet)
MR572695

Digital Object Identifier
doi:10.1305/ndjfl/1093883046

Subjects
Primary: 03D20: Recursive functions and relations, subrecursive hierarchies
Secondary: 03D25: Recursively (computably) enumerable sets and degrees

Citation

Horowitz, Bruce M. Constructively nonpartial recursive functions. Notre Dame J. Formal Logic 21 (1980), no. 2, 273--276. doi:10.1305/ndjfl/1093883046. http://projecteuclid.org/euclid.ndjfl/1093883046.


Export citation